# SDR IXXA2025021201

- Difficulty date: February 12, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 125,246 hours, 24,964 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 691T00352
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB BEAM CRACKED IN LOWER AREA OF RADIUS ON RIGHT SIDE
